National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(5,567)
ISSN: 0951-7715
41    
Ground state and orbital stability for the NLS equation on a general starlike graph with potentials 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:8  Page:3271-3303  

Cacciapuoti Claudio;   Finco Domenico;   Noja Diego;  

被引频次:14

文摘信息 问图书馆员

42    
Dynamics for a two-species competition-diffusion model with two free boundaries 1 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:1  Page:1-27  

Guo Jong-Shenq;   Wu Chang-Hong;  

问图书馆员

43    
Higher order averaging theory for finding periodic solutions via Brouwer degree 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:3  Page:563-583  

Llibre Jaume;   Novaes Douglas D;   Teixeira Marco A;  

被引频次:38

文摘信息 问图书馆员

44    
Dense chaos for continuous interval maps 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:18  Issue:4  Page:1691-1698  

Ruette Sylvie;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

45    
Continuous data assimilation for the three-dimensional Brinkman-Forchheimer-extended Darcy model 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:4  Page:1292-1328  

Markowich Peter A;   Titi Edriss S;   Trabelsi Saber;  

被引频次:21

文摘信息 问图书馆员

46    
Dynamics for a two-species competition-diffusion model with two free boundaries 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:28  Issue:1  Page:1-27  

Guo JS;   Wu CH;  

被引频次:34

文摘信息 问图书馆员

47    
A critical blow-up exponent in a chemotaxis system with nonlinear signal production 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:5  Page:2031-2056  

Winkler Michael;  

被引频次:9

文摘信息 问图书馆员

48    
Edge states in the climate system: Exploring global instabilities and critical transitions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:30  Issue:7  Page:R32-R66  

Lucarini Valerio;   Bódai Tamás;  

被引频次:11

文摘信息 问图书馆员

49    
Dominance of chemotaxis in a chemotaxis-haptotaxis model 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:27  Issue:6  Page:1225-1239  

Tao Youshan;   Winkler Michael;  

被引频次:38

文摘信息 问图书馆员

50    
Bifurcations and stability of standing waves in the nonlinear Schrö dinger equation on the tadpole graph 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:28  Issue:7  Page:2343-2378  

Noja Diego;   Pelinovsky Dmitry;   Shaikhova Gaukhar;  

问图书馆员

51    
On a vector-host epidemic model with spatial structure 期刊论文

NONLINEARITY     ISSN:0951-7715  Volume:31  Issue:12  Page:5589-5614  

Magal P;   Webb G;   Wu YX;  

被引频次:5

文摘信息 问图书馆员

52    
On a vector-host epidemic model with spatial structure 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:31  Issue:12  Page:5589-5614  

Magal Pierre;   Webb Glenn;   Wu Yixiang;  

问图书馆员

53    
Dam break problem for the focusing nonlinear Schrödinger equation and the generation of rogue waves 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:29  Issue:9  Page:2798-2836  

El G.A;   Khamis E.G;   Tovbis A;  

被引频次:19

文摘信息 问图书馆员

54    
A gradient structure for reaction–diffusion systems and for energy-drift-diffusion systems 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:4  Page:1329-1346  

Mielke Alexander;  

来源数据库:[Web of Science, Scopus]         被引频次:75

文摘信息 获取全文 问图书馆员

55    
An Onsager singularity theorem for Leray solutions of incompressible Navier–Stokes 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4465-4482  

Drivas Theodore D;   Eyink Gregory L;  

问图书馆员

56    
Fréchet differentiable drift dependence of Perron–Frobenius and Koopman operators for non-deterministic dynamics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4232-4257  

Koltai Péter;   Lie Han Cheng;   Plonka Martin;  

问图书馆员

57    
Well-posedness and derivative blow-up for a dispersionless regularized shallow water system 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4346-4376  

Liu Jian-Guo;   Pego Robert L;   Pu Yue;  

问图书馆员

58    
Energy equalities for compressible Navier–Stokes equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4206-4231  

Nguyen Quoc-Hung;   Nguyen Phuoc-Tai;   Tang Bao Quoc;  

问图书馆员

59    
On a dissipative Gross–Pitaevskii-type model for exciton-polariton condensates 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4317-4345  

Antonelli Paolo;   Markowich Peter;   Obermeyer Ryan;   Sierra Jesus;   Sparber Christof;  

问图书馆员

60    
Effective estimates on the top Lyapunov exponents for random matrix products 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:32  Issue:11  Page:4117-4146  

Jurga Natalia;   Morris Ian;  

问图书馆员

作者信息:×